BOOK YOUR TICKET

View Kid’s Events

At Basecamp you will also find our Wander Wild Merchandise Shop, Street Food Vendors, Wander Wild Information Desk and Cyclectrix. 

Friday 22nd

Click the activity below to book your ticket.

LONG SUP SAFARI TOUR

Time: 08:00 | Duration: 3 hours | Cost: €60

Summit Carrauntoohil by the Devil's Ladder

Time: 09:30 | Duration: 6-7 hours approx | Cost: €65

Outdoor Rock Climbing Experience at the Gap of Dunloe

Time: 10:00 | Duration: 3 hours | Cost: €55

Nature Valley Hike with Roz Purcell

Time: 11:00 | Duration: 3 hours | Cost: €50

SUP TASTER SESSION

Time: 11:00 | Duration: 2 hours | Cost: €40

Killarney Coffee Cup Project Workshop & Lunch

Time: 11:00 | Duration: 3 hours | Cost: €65

Lakes of Killarney Kayak Tour

Time: 13:00 | Duration: 3 hours | Cost: €60

SUP TASTER SESSION

Time: 14:00 | Duration: 2 hours | Cost: €40

LAKESIDE SAUNA EXPERIENCE

Time: 14:00 – 18:00 | Duration: 25 mins | Cost: €15

Outdoor Rock Climbing Experience at the Gap of Dunloe

Time: 15:00 | Duration: 3 hours | Cost: €55

Lakes of Killarney Kayak Tour

Time: 16:00 | Duration: 3 hours | Cost: €60

QI GONG WELLNESS - RELAX, REVITALISE, RE-ENERGISE

Time: 16:00 | Duration: 45 mins | Cost: €15

SUP TASTER SESSION

Time: 16:30 | Duration: 2 hours | Cost: €40

BREATHWORK CLASS WITH EDELE

Time: 17:00 | Duration: 45 mins | Cost: €15

HEALING SOUND BATH

Time: 18:00 | Duration: 45 mins | Cost: €15

Opening Ceremony at St. Marys Church of the Sloes

Time: 18:00 | Duration: 30 mins | Cost: Free

Adventurous Fireside Chats - Joe O’Leary and Lianne Van Dijk

Time: 18:00 | Duration: 1 hour | Cost: €10

Adventurous Fireside Chats - Brendan Fuller & Killian Buckley

Time: 18:00 | Duration: 1 hour | Cost: €10

Live Music on the Bandstand Main St

Various times | Cost: Free

Adventurous Fireside Chats - Ian O’Brien (Eurupian)

Time: 19:00 | Duration: 1 hour | Cost: €10

Yoga & Light Therapy

Time: 19:30 | Duration: 45 mins | Cost: €15

Guided National Park Night Walk

Time: 20:00 | Duration: 1.5 hours | Cost: €15

Seanchoíche – Storytelling event

Time: 20:00 | Duration: 1.5 hour | Cost: €22

Muckross Lake Self-Guided Loop Walk for Families

Time: All Weekend | Duration: 2.5 hours | Cost: Free

Tomies Wood Self-Guided Loop Walk for Families

Time: All Weekend | Duration: 2.5 hours | Cost: Free

SELF GUIDED CYCLES IN THE NATIONAL PARK

Time: All Weekend | Duration: 3-4 hours | Cost: Free

Saturday 23rd

Click the activity below to book your ticket.

Sunrise Dip at Dundag with the Salty Sea Sisters

Time: 06.25 | Duration: 30 mins | Cost: €10

LAKESIDE SAUNA EXPERIENCE

Time: 06:30 – 12:00 | Duration: 25 mins | Cost: €15

Sunrise Yoga

Time: 07:30 | Duration: 45 mins | Cost: €15

LONG SUP SAFARI TOUR

Time: 08:00 | Duration: 3 hours | Cost: €60

Vinyasa Flow

Time: 08:30 | Duration: 45 mins | Cost: €15

Mangerton Mountain Guided Hike

Time: 09:00 | Duration: 4.5 hours | Cost: €50

Quantum Touch Energy Healing

Time: 09:00 – 18:15 | Duration: 30 mins | Cost: €20

Mountain Hike to the Lost Sky Train

Time: 09:30 | Duration: 4 hours | Cost: €50

LAKES OF KILLARNEY KAYAK TOUR

Time: 09:30 | Duration: 3 hours | Cost: €60

CUMMEENAPEASTA RIDGE HIKE

Time: 09:30 | Duration: 7 hours | Cost: €90

SUMMIT CARRAUNTOOHIL BR O'SHEA'S GULLY

Time: 09:30 | Duration: 6-7 hours | Cost: €75

Summit Carrauntoohil by the Devil's Ladder

Time: 09:30 | Duration: 6-7 hours | Cost: €65

53 Degrees North Guided Torc Mountain Hike with Jen Healy

Time: 09:30 | Duration: 3.5 hours | Cost: €40

Wim Hof Method Workshop

Time: 09:30 | Duration: 4 hours | Cost: €100

Cacao Ceremony, Ikigai & Vision Boarding Workshop

Time: 09:30 | Duration: 90 mins | Cost: €45

PHOTOGRAPHY WORKSHOP AND NATIONAL PARK SHOOT

Time: 10:00 | Duration: 4 hour | Cost: €70

Gap of Dunloe Traditional Boat & Hiking Tour

Time: 10:00 | Duration: 6 hours | Cost: €45

Outdoor Rock Climbing Experience at the Gap of Dunloe

Time: 10:00 | Duration: 3 hours | Cost: €55

Forest Bathing

Time: 10:00 | Duration: 2 hours | Cost: €35

SUP TASTER SESSION

Time: 11:00 | Duration: 2 hours | Cost: €40

The Wander Wild Run - a Hardman Event

Time: 11:00 | Duration: 1.5 hours | Cost: €20

KILLARNEY TOWN WALKING TOUR WITH TOM O'SULLIVAN

Time: 11:00 | Duration: 2.5 hours | Cost: €15

WANDER WILD FOODIE: Meet the producer tour

Time: 11:00 | Duration: 2-2.5 hours | Cost: €70

Guided Pony Trek - Killarney National Park

Time: 11:00 | Duration: 1 hour | Cost: €60

COLD WATER TALK

Time: 11:15 | Duration: 45 mins | Cost: €15

ROSS CASTLE TO DINIS COTTAGE BOAT TOUR

Time: 12:00 | Duration: 2 hours | Cost: €30

KILLARNEY URBAN ORIENTEERING

Time: 12:00 | Duration: 2 hours | Cost: Adult €10, Child €5 Family €20

Guided Pony Trek - Killarney National Park

Time: 13:00 | Duration: 2 hour | Cost: €100

Lakes of Killarney Kayak Tour

Time: 13:00 | Duration: 3 hours | Cost: €60

Live Music on the Bandstand Main St

 Various times

SUP TASTER SESSION

Time: 14:00 | Duration: 2 hours | Cost: €40

LAKESIDE SAUNA EXPERIENCE

Time: 14:00 – 17:00 | Duration: 25 mins | Cost: €15

ROSS ISLAND GUIDED WALK

Time: 14:00 | Duration: 2 hours | Cost: €15

Forest School for Families

Time: 14:00 | Duration: 1.5 hours |  Cost: €25 one adult one child

MCA & WOMENS CIRCLE

Time: 14:30 | Duration: 45 mins |  Cost: €15

Torc Mountain Guided Hike

Time: 14:30 | Duration: 3.5 hours | Cost: €40

Outdoor Rock Climbing Experience in the Gap of Dunloe

Time: 15:00 | Duration: 3 hours | Cost: €55

Kerry Mountain Rescue Demo Basecamp

Time: 15:00

WIM HOF METHOD WORKSHOP

Time: 15:00 | Duration: 4 hours | Cost: €100

HERBAL MEDICINE WORKSHOP

Time: 15:00 | Duration: 2 hours | Cost: €45

Guided Pony Trek - Killarney National Park

Time: 15:30 | Duration: 1 hour | Cost: €60

LAKES OF KILLARNEY KAYAK TOUR

Time: 16:00 | Duration: 3 hours | Cost: €60

Live Music on the Bandstand Main St

Various times

SUP TASTER SESSION

Time: 16:30 | Duration: 2 hours | Cost: €40

The Beat Party Workout & Dance Party, Basecamp

Time: 17.00 – 18.00 | Duration: 1 hour | Cost €20

HEALING SOUND BATH

Time: 17:30 | Duration: 45 mins | Cost: €15

Shee – Live DJ on Main St

Time: 18:00 | Duration: 2 hour 

YOGA NIDRA GAEILGE

Time: 18:30 | Duration: 45 mins | Cost: €15

Adventurous Fireside Chats - Kevin Leahy

Time: 19:00 | Duration: 1 hour | Cost €10

YIN YOGA

Time: 19:30 | Duration: 45 mins | Cost: €15

DARK SKY HIKE

Time: 20:00 | Duration: 3 hours | Cost: €37

Guided National Park Night Walk

Time: 20:00 | Duration: 1.5 hours | Cost: €15

‘Live at St. Mary’s, Bressie & Friends’

Time: 20:00 | Duration: 2.5 hours | Cost €30 Location: St. Mary’s Church of the Sloes (across from Town Hall)

Muckross Lake Self-Guided Loop Walk for Families

Time: All Weekend | Duration: 2.5 hours | Cost: Free

Tomies Wood Self-Guided Loop Walk for Families

Time: All Weekend | Duration: 2.5 hours | Cost: Free

SELF GUIDED CYCLES IN THE NATIONAL PARK

Time: All Weekend | Duration: 3-4 hours

Sunday 24th

Click the activity below to book your ticket.

LAKESIDE SAUNA EXPERIENCE

Time: 06:30 – 12:00 | Duration: 25 mins | Cost: €15

Sunrise Dip at Dundag with the Salty Sea Sisters

Time: 06:25 | Duration: 30 mins | Cost: €10

LONG SUP SAFARI TOUR

Time: 08:00 | Duration: 3 hours | Cost: €60

Quantum Touch Energy Healing

Time: 09:00 – 15:00 | Duration: 30 mins | Cost: €20

Mangerton Mountain Guided Hike

Time: 09:00 | Duration: 4.5 hours | Cost: €50

TORC MOUNTAIN GUIDED HIKE

Time: 09:30 | Duration: 3.5 hours | Cost: €40

Vinyasa Flow

Time: 09:30 | Duration: 45 mins | Cost: €15

Summit Carrauntoohil by the Devil's Ladder

Time: 09:30 | Duration: 6-7 hours | Cost: €65

Lakes of Killarney Kayak Tour

Time: 09:30 | Duration: 3 hours | Cost: €60

Coomloughra Horseshoe-Ireland's 3 highest peaks

Time: 09:30 | Duration: 7 hours | Cost: €85

Mountain Hike to the Lost Sky Train

Time: 09:30 | Duration: 4 hours | Cost: €50

Gap of Dunloe Traditional Boat & Hiking Tour

Time: 10:00 | Duration: 6 hours | Cost: €45

MINDFULNESS HIKE

Time: 10:00 | Duration: 3 hours | Cost: €35

Forest Bathing

Time: 10:00 | Duration: 2 hours | Cost: €35

Wim Hof Method Workshop

Time: 10:00 | Duration: 4 hours | Cost: €100

Embodied Breathwork

Time: 10:30 | Duration: 45 mins | Cost: €20

SUP TASTER SESSION

Time: 11:00 | Duration: 2 hours | Cost: €40

IMRA Torc Wood Trail Run

Time: 11:00 | Distance: 8km

FAMILY URBAN ORIENTEERING

Time: 11:00 | Duration: 2 hours | Cost: Adult €10, Child €5 Family €20

Blue Pool Autism Friendly Walk

Time: 11:00 | Duration: 1.5 hours | Cost: Adult €20, Child €10

HEALING SOUND BATH

Time: 11:30 | Duration: 45 mins | Cost: €15

Live Music on the Bandstand Main St

Various times 

Lakes of Killarney Kayak Tour

Time: 13:00 | Duration: 3 hours | Cost: €60

Composting and Food Waste Workshop at Basecamp

Time: 13:00 |  Cost: Free

FAMILY YOGA

Time: 13:30 | Duration: 45 mins | Cost: €15

Adventurous Fireside Chats - Nuala Moore

Time: 14:00 | Duration: 1 hour | Cost €10

SUP TASTER SESSION

Time: 14:00 | Duration: 2 hours | Cost: €40

LAKESIDE SAUNA EXPERIENCE

Time: 14:00 – 18:00 | Duration: 25 mins | Cost: €15

Outdoor Rock Climbing Experience at the Gap of Dunloe

Time: 15:00 | Duration: 3 hours | Cost: €55

LAKES OF KILLARNEY KAYAK TOUR

Time: 16:00 | Duration: 3 hours | Cost: €60

SUP TASTER SESSION

Time: 16:30 | Duration: 2 hours | Cost: €40

Muckross Lake Self-guided Loop Walk for Families

Time: All Weekend | Duration: 2.5 hours | Cost: Free

Tomie's Wood Self-guided Loop Walk for Families

Time: All Weekend | Duration: 2.5 hours | Cost: Free

SELF GUIDED CYCLES IN THE NATIONAL PARK

Time: All Weekend | Duration: 3-4 hours | Cost: Free

At Basecamp you will also find our Wander Wild Merchandise Shop, Street Food Vendors, Wander Wild Information Desk and Cyclectrix. 

KID’S EVENTS

KID’S EVENTS

Saturday 23rd

Click the activity below to book your ticket.

Ciar's Quest - Family Interactive Fun

Time: All Day | Cost: Free

Trolls a Musical Masterclass

Time: 11:00 | Duration: 1 hour | Cost: €12.50 per child

Gruffalo Treasure Hunt

Time: 12:00 | Duration: 1 hour | Cost: €15 per child

CHILDRENS YOGA (4-8 YRS)

Time: 12:30 | Duration: 45 mins | Cost: €10

The Art House Nature Experience

Time: 14.00 – 15.30 | Duration: 1 hour | Cost: €10 per child

Gruffalo Treasure Hunt

Time: 14:00 | Duration: 1 hour | Cost: €15 per child

Forest School for families

Time: 14:00 | Duration: 1.5 hour | Cost: €25 (adult & child)

Magic Street Shows and Facepainting

Time: Various | Location: Main Street

BARBIE MUSICAL WORKSHOP

Time: 15:00 | Duration: 1 hour | Cost: €12.50

Sunday 24th

Click the activity below to book your ticket.

Ciar's Quest - Family Interactive Fun

Time: All Day | Cost: Free

Trolls a Musical Masterclass

Time: 11:00 | Duration: 1 hour | Cost: €12.50 per child

Gruffalo Treasure Hunt

Time: 12:00 | Duration: 1 hour | Cost: €15 per child

CHILDRENS YOGA (4-8 YRS)

Time: 12:30 | Duration: 45 mins | Cost: €10

Gruffalo Treasure Hunt

Time: 14:00 | Duration: 1 hour | Cost: €15 per child

Magic Street Shows and Facepainting

Time: Various | Location: Main Street | Cost: Free

Drum Circle & Sound Garden at Basecamp

Time: 14:30 | Cost: Free

BARBIE MUSICAL WORKSHOP

Time: 15:00 | Duration: 1 hour | Cost: €12.50

Purchase Gift Card

View Kid’s Events

View Main schedule

Wander Wild Festival works with selected local outdoor service providers to deliver our outdoor activities. In order to participate in these activities, participants will be required to provide information about those participating in the event and to comply with the service provider’s terms and conditions” and Safety Management Plan.